Ultimate X – It’s On!


Ultimate X 2011 presented by Absa Life Xtreme– SA’s Extreme Playground

 

ABSA Life Xtreme presents Ultimate X 2011, Cape Town’s largest extreme sports lifestyle event bringing the adrenalin and excitement of extreme sports to over 2,000 spectators in an urban environment. On Sat February 19 2011, the V&A Gateway Canal events site will be transformed into an extreme sporting paradise as SA’s top athletes migrate to the Mother City to compete for Xtreme gold. Burning rubber, searing adrenalin, high jumps & sunshine will create an unrivalled vibe in the Mother City.

Event Details

Date: 19th February 2011
Time: 12:00 noon – 8:00pm
Venue: Gateway Canal Event Site, V & A Waterfront (across from Audi)
Tickets: R80 online at Webtickets or at the door (free entrance to Ultimate X after party at Assembly for the first 200 tickets purchased online)

Extreme Disciplines

Ultimate X has secured SA’s top action sport athletes & most challenging & entertaining ride infrastructure. Athletes will be confirm by beginning of Feb 2011 with full profiles featuring on www.ultimatex.co.za Featured extreme disciplines & ride infrastructure incl:

BMX – Dirt / Kicker set up with Awesome Roll in tower

Skate – adidas Originals Street and Mini ramp set up

FMX (freestyle motocross bikes)- Huge Air on mobile rigs

Wakeboarding- Full wake course set up in the water of the V&A canals!!

Ride Schedule

12:00- 13:00 – Event Opens

 

12 : 00 – 13: 00 – Warm up, all events excl FMX

13:00 – 13:30 FMX demo 1

13:30 – 14:30 Skate Contest ‐ 2 x 4 man 10min heats > 13:50 ‐ 1x Final 15min > 14:05 ‐ Prizegiving > 14:15

14:30 – 15:30 Wake Contest ‐ 4 x 2man 5min heats > 14:50

‐ 1 x 10min Final > 15:20 ‐ Prizegiving > 15:30

15:30 – 16:00 FMX Demo 2 16:00 – 16:30 Autograph signing ‐ Nick De Witt, Moses Adams, Nick Burton Moore (MCBN Favourite), Greg Illingworth

17:00 – 18:00 BMX Contest ‐ 2 x 6 man 15min heats > 17:30 ‐ 1 x 6 man 15min Final > 17:45 ‐ Prizegiving > 17:55

18:00 FMX Demo 3

18:00 Band Rebirth plays 45min > 18:45

19:00 – 20:00 Taxi Violence Set

20:00 -21:00 Event Closing
 
 

Entertainment

Ultimate X combines the competition of actions sports with the unique lifestyle associated with the community. As such, look out for some amazing performers from different genres and entertainment background. These incl:

Headline Act: Taxi Violence, Up & Coming: Ree-Burth and more to come.

Performers: Look out for street & graffiti artists, hip-hop dancers & DJ’s!

Afterparty: Official Ultimate X afterparty at The Assembly including legendary PHfat

Lifestyle

Retailers: Various extreme sports related retailers selling performance clothing, equipment, accessories, airbursh tattoos etc
Food & Beverage: Premium food stalls, bars & Coca Cola refreshment stations throughout the sites

Event Sponsors

Presenting Sponsor:
ABSA Life Xtreme

Associate Sponsors:
adidas Originals ST
Carling Black Label
Coca Cola
DC
Fox
Monster

Broadcast Partner:
Good Hope FM

Rumoured to have the blue-prints for Krang's TechnoDrome, stolen straight from Dimension X, he’s the type of guy who exudes so much coolness that he adds whole countries on Facebook at one time instead of just people. Always up for a party and a Tequila shot or two this is the guy who we always call first, both before and after a night out…

Comments 2

Comments are closed.

Back to